Join the 'Balziva' group to help and get support from people like you.
We found 8 questions associated with the 'Balziva' topic.
Posted 22 Apr 2016 by • 0 answers
I accidentally took two pills on the second day of my second week of active pills. It's Balziva 0.4-35 Mg- Mcg. I've been just taking next day's pill at regular time since then, which means I won't have a pill to take on my last day before placebo week. Should I start my next ...
Posted 26 Apr 2016 by • 0 answers
... haven't gotten my period yet I have taken all on time for the month?
Birth Control Pills - I'm 21 and I've been on birth control (balziva) for about 3 months. I started?
Posted 13 Oct 2015 by • 1 answer
... a new pack in October and on one of the days of the first week I was about 4 hours late on taking the pill. My boyfriend came inside me on the second to the last day of the first week. I don't know if I should be worried about potentially getting pregnant. today is October 12th 2015 and ...
Posted 20 Nov 2013 by • 1 answer
I started the birth control called Balziva a month ago. I was nausea and fatigue when I first started the pill. My friends and I noticed that I was moody lately. Well I was on the pill only for 11 days before I had intercourse with my boyfriend. Since I was a virgin he only had a chance to stick it ...
Posted 15 Dec 2010 by • 1 answer
I have miss taking the pill some days and then had unprotected sex and i always make up for missing a day by taking two on one day or i take it after I remembered i missed it.
Posted 25 Jul 2010 by • 1 answer
I have been taking balziva for about 2 years. I didn't get in to see me doctor in time so I had to skip a month. I now am a week late getting my period but I took a over the counter pregnancy test and it came up negative. Is this normal???
Posted 22 Apr 2010 by • 1 answer
What should I do?
Posted 28 Oct 2009 by • 1 answer
by accident ive been taking the week 4 pills instead of taking my first week pills i took six of the week 4 pills already and i just started tonight taking the first week pill ive had unpertected sex and im nervous i mite have screwed up somthing please give me advice of what i should do ?